# SDR AALA202103029009

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,413 hours, 7,548 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY RIGHTHAND AFT DOOR ON NOSE LANDING GEAR. REPLACED FORWARD HINGE FITTINGS (AALA202102269002) AND AFT HINGE FITTINGS (AALA202103029009) PER AMM 32-22-00-220-002-A.
